# SDR DL72K962537

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491DA
- Make and model: Boeing 727232
- Aircraft serial: 21060
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162255
- Condition: Cracked
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON CORNER END OF NR 3 L/E FLAP.  REPAIRED PER M/M 57-53-0, PG 804.
